# SDR CA131022005

- Difficulty date: October 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT THE CREW RECEIVED INBD SPOILERS AND INBD SPOILERONS CAUTION MESSAGES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ARFF WAS ON STANDBY.  MAINTENANCE BLED THE HYDRAULIC SYS AND PERFORMED A FUNCTION CHECK. ACFT WAS FOUND SERVICEABLE.
